A member asked:

It's my 3rd month on depo provera, and i had irregular menstrual bleeding for over a week now. is this normal? and how do i stop the bleeding?

A doctor has provided 1 answer
Dr. Yvette Kratzberg answered

Specializes in Pediatrics

Common side effect: One of the most common side effects of Depo Provera is irregular prolonged menstrual bleeding or spotting. This typically occurs within the first year of treatment and tapers off after the first year. Talk to your doctor if these symptoms are not going away or if you would like to change your method of birth control.

Answered 5/4/2020

79 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question